L'arithmétique sur les courbes algébriques

André Weil Paris

TBD mathscidoc:1701.33718

Acta Mathematica, 52, (1), 281-315, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:51 uploaded by actaadmin ] [ 177 downloads ] [ 0 comments ]
@inproceedings{andré1929l'arithmétique,
  title={L'arithmétique sur les courbes algébriques},
  author={André Weil},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051017492427},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={281-315},
  year={1929},
}
André Weil. L'arithmétique sur les courbes algébriques. 1929. Vol. 52. In Acta Mathematica. pp.281-315. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051017492427.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved